David J. Saunders - Jets and the variational calculus

cm:9523 - Communications in Mathematics, April 30, 2021, Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar) - https://doi.org/10.2478/cm-2021-0004
Jets and the variational calculus

Authors: David J. Saunders

We review the approach to the calculus of variations using Ehresmann’s theory of jets. We describe different types of jet manifold, different types of variational problem and different cohomological structures associated with such problems.


Volume: Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar)
Published on: April 30, 2021
Imported on: May 11, 2022
Keywords: General Mathematics,[MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 23 times.
This article's PDF has been downloaded 9 times.